# SDR DALA2019041522436

- Difficulty date: February 10, 2017
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT CARGO COMPARTMENT FLOOR 3 FEET AFT OF THE DOOR. REPLACED AFT CARGO FLOOR PANEL 161AF WORK ACCOMPLISHED ON NR#00764 IAW ER/A 489384-14MA REV F SEC V B757 AMM 25-50-04 B757 SRM 51-40-05 AND 51-20-01.
